MAUDE Adverse Event Report: STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X70MM; SCREW, FIXATION, BONE

STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X70MM; SCREW, FIXATION, BONE
Catalog Number 23615070S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "rep was notified that at 6-month post-op follow-up for a left alpha tibial nail, the proximal advanced locking screw was broken in half.As there are other screws holding the nail, and the bone fracture (which the nail was implanted to address) is healing, the surgeon has no current plan to revise the nail until/ unless any adverse affect occurs with the patient.At time of report, rep was not made aware of any patient complaints.".
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report h3 other text : the device remains implanted in the patient.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and based on x-ray images available, the reported event of ¿¿the proximal advanced locking screw was broken in half¿¿ could not be verified; and confirmed by hcp as well.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS Ø5X70MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18917774
Report Number0009610622-2024-00102
Device Sequence Number6760058
Product Code HWC
UDI-Device Identifier07613327381504
UDI-Public07613327381504
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23615070S
Device Lot NumberK10E7FB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient SexMale